Open Journal of Statistics

Vol.2 No.3(2012), Paper ID 20655, 16 pages

DOI:10.4236/ojs.2012.23034

 

Subsampling Method for Robust Estimation of Regression Models

 

Min Tsao, Xiao Ling

 

Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia, Canada V8W 3P4
Department of Mathematics and Statistics, University of Victoria, Victoria, Canada

 

Copyright © 2012 Min Tsao, Xiao Ling et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Tsao and X. Ling, "Subsampling Method for Robust Estimation of Regression Models," Open Journal of Statistics, Vol. 2 No. 3, 2012, pp. 281-296. doi: 10.4236/ojs.2012.23034.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.